# SDR ASAA12510955

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 6,866 hours, 2,184 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter Element
- Part number: 7588429101
- Condition: Defective
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG FILTER PIN POPPED.  REPLACED IDG SCAVANGE & CHARGE FILTER REF AMM 24 11 41 000 801 24 11 41 200 801 024 11 41 400 8010.
